# SDR ASAA1058248

- Difficulty date: September 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 12,585 hours, 3,967 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 3768
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 2,073 hours, 631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 INOP.  ACCOMPLISHED FIM 23 11 TASK 806 VERIFIED HF 1 INOP RESET CB ON P18 2 HF 1 OPS RESTORED TO NORMAL AS PRECAUTION.  REMOVED AND REPLACED NR 1 TRANSCEIVER PER AMM 23 11 21.  BITE AND VOICE COMMUNICATION, OPS NORMAL.
